RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 15, Number 3  


Triviality conditions for the $S$-matrix in the Haag–Ruelle scattering theory
V. D. Koshmanenko
297
Energy of a system of many bosons coupled by gravitational forces
L. G. Zastavenko
307
On the essential self-adjointness of various algebras of field operators
W. Timmerman, G. Lassner
311
On the construction of a dressing transformation for the Lee model
V. N. Piskunov
315
Consequences of the convexity of Legendre transformations (generalized Goldstone theorem)
A. N. Vasil'ev
320
Scaling in strong interactions
V. A. Matveev, R. M. Muradyan, A. N. Tavkhelidze
332
Behavior of renormalized Feynman amplitudes under scale transformations $\lambda\varphi^4(x)$
V. F. Kovalenko
340
Wave operators and positive eigenvalues for a Schrödinger equation with oscillating potential
V. B. Matveev
353
Boson representation of angular momentum. I
V. V. Mikhailov
367
Asymptotic expansions of generalized functions. II
Yu. A. Brychkov
375
On the solution of the Bogolyubov chain for a van der Waals' crystal
I. I. Ol'khovskii
382
Single-particle Green's function in the anisotropic Heisenberg model II. Allowance for higher correlation functions
Yu. G. Rudoi, Yu. A. Tserkovnikov
388
Perturbation theory with variational parameter. Inequalities and estimates for the free energy
N. A. Potapkov
407
On the application of field-theory methods in the Ising model II. Calculation of the critical index $\eta$
I. V. Volovich, E. A. Dynin, V. A. Zagrebnov, V. P. Frolov
417
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019